# SDR LR7A03083

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 36,304 hours, 21,637 cycles
- Engine: Allsn 501D22A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 3700317
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION IAW JOB CARD HB3200 FOUND FS 196 NLG LT DRAG BRACE ATTACH FITTING CRACKED AT LBL 4, WL 146.  REPLACED FITTING IAW SRM SMP 583 51-70 AND DWG 370031.  NR 0067.
